# SDR TWAA0003928

- Difficulty date: March 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR SUPPORT AT STA 200, JUST OTBD OF NUMBER 4 TRACK, HAD CORROSION.  FABRICATED LIKE PART FROM 7075-T65 EXTRUSION PER IPC 53-11-1 PAGE 53.  REMOVED CORROSION PER SPM 6-80-1.  TREATED AND PAINTED PER SRM 51-10-3.
